# SDR SWIA202412101316

- Difficulty date: October 11, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 LONGITUDINAL FLOOR BEAM TOP CAP IS CORRODED AT APPROX. FS1031     (C-CHECK RO 12/8/2024)    REPAIRED LBL 9.0 FLOOR BEAM CAP AT APPROX F/S 1031 AND  INSTALLED ALL REPAIRED PARTS IAW CRJ 700 SRM 53-00-41-201-001-A01 AND IAW REO 670-53-61-2392 REV. -- DATED 2024-10-21 AND COMPLIED WITH TASK CARD 51-900-1002-SKY
